Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Had TVT surgery. During intercourse partner feels scratching sensation on penis. Could be suture in vaginal fold. Would Premarin cream help or go for OBGYN?

Good morning. I had TVT surgery on 11-30-12 and most recently during intercourse my partner feels a scratching sensation on the tip of his penis . I was told that this could be a suture in my vaginal fold. I was placed on Premarin cream a month ago to help with the healing of vaginal scarring as well; however, my question for you is is it possible that the suture has not dissolved yet and would Premarin cream help with this process or should I have the suture removed by my OBGYN?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello ma'am.

Your doctor was right tk say that this could be a suture in the vaginal fold, which is part of the procedure.

But it all comes down to the type of suture material used, in all likelihood dissolvable sutures should have been used, but if they were not theb you would have to visit your doctor to see if the problem is due to undissolved sutures or scar tissue from the surgical wound (which is the other possibility).

But, if dissolvable sutures were used, they could have remained undissolvednup until now.

Premarin cream will help in retaining all functions (libido, sexual activity, delay or control menopausal symptoms, etc.). This will not help in the process of healing, which in my opinion would habe been completed as the surgery took place long ago.

Please visit your doctor who will conduct a palpation and even a speculum examination to find the exact structure causing discomfort to your partner.

Hope this helps.

Take care.
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor